# SDR AALA20170427003

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 25,191 hours, 9,746 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN SPAR SKIN IS CRACKED AT RIB, 40 INCHES FROM STABILIZER ROOT, HSS 101.90.  REPAIRED IAW SRM 55-10-01-2R-11, SRM 51-40-20, AND DRAWING 182A2401.
